| Catalog Number |
1400500-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed, moderately calcified, moderately tortuous lesion in the left main trunk.A 5.0x12mm nc trek neo balloon dilatation catheter (bdc) was used for pre-dilatation, however, the balloon ruptured during the first inflation to 18 atmospheres after 30 seconds.A new 5.0x8mm nc trek neo was used to continue the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.